# SDR 98ZZZX4029

- Difficulty date: September 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N158AF
- Make and model: Gulstm GV
- Aircraft serial: 506
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 1159SCH5053
- Condition: Overheated
- Location: Hydraulic System
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT WAS IN CRUISE AT 45,000 FEET WHEN THE R1 HYDRAULIC PUMP FAILED.  TEN MINUTES LATER, R2 PUMP FAILED. THERE WAS NO FLUID LOSS AT THIS POINT.  ON FINAL WHEN THE LANDING GEAR WAS SELECTED DOWN, THE RIGHT HYDRAULIC SYSTEM QUANTITY WENT TO ZERO.
